按条件检索“5”条记录

已选条件: 数据来源: 维普 × 出版年: 2014 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. PRECONDITIONED HSS-LIKE ITERATIVE METHOD FOR SADDLE POINT PROBLEMS SCOPUS SCIE

作者:Qingbing Liu[1];Guoliang Chen[2];Caiqin Song[3]

作者机构:[Qingbing Liu]Department of Mathematics, Zhejiang Wanli University, Ningbo 315100, China.;[Guoliang Chen]Department of Mathematics, East China Normal University, Shanghai 200241, China.;[Caiqin Song]School of Mathematics, Shandong University, Jinan 250100, China

来源:计算数学:英文版,JOURNAL OF COMPUTATIONAL MATHEMATICS,2014,Vol.32,Issue.4,442-455

WOS被引数:5

资源类型:期刊论文

WOS:000338337300004

2. Every Toroidal Graph Is Acyclically 8-Choosable CSCD SCOPUS SCIE

作者:Jian Feng HOU;Gui Zhen LIU;

作者机构:[Jian Feng HOU]Center for Discrete Mathematics,Fuzhou University;[Gui Zhen LIU]School of Mathematics,Shandong University

来源:Acta Mathematica Sinica(English Series),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.2,343-352

WOS被引数:1

资源类型:期刊论文

WOS:000329625300014

3. Characteristic fractional step finite difference method for nonlinear section coupled system EI SCOPUS SCIE

作者:袁益让[1];李长峰[2];孙同军[1];刘允欣[1]

作者机构:[袁益让;孙同军;刘允欣]Institute of Mathematics, Shandong University, Jinan 250100, P. R. China.;[李长峰]School of Economics, Shandong University, Jinan 250100, P. R. China

来源:应用数学和力学:英文版,APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2014,Vol.35,Issue.10,1311-1330

WOS被引数:1

资源类型:期刊论文

WOS:000343050100009

4. Entire Functions Sharing an Entire Function of Smaller Order with Their Difference Operators CSCD SCOPUS SCIE

作者:Xiao Min LI[1,2];Hong Xun YI[3]

作者机构:[Xiao Min LI]Department of Mathematics, Ocean University of China, Qingdao 266100, P. R. China.;[Xiao Min LI]Department of Physics and Mathematics, University of Eastern Finland, P. O. Box 111, 80101 Joensuu, Finland.;[Hong Xun YI]Department of Mathematics, Shandong University, Jinan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.3,481-498

WOS被引数:3

资源类型:期刊论文

WOS:000330999700010

5. Neighbor Sum Distinguishing Total Colorings of Graphs with Bounded Maximum Average Degree CSCD SCOPUS SCIE

作者:Ai Jun DONG;Guang Hui WANG;

作者机构:[Ai Jun DONG]School of Science,Shandong Jiao Tong University;[Guang Hui WANG]School of Mathematics,Shandong University

来源:Acta Mathematica Sinica(English Series),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.4,703-709

WOS被引数:26

资源类型:期刊论文

WOS:000332947500014

TOP